# SDR QXEA2025102000322

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 21,625 hours, 14,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2154. LAV SMOKE TEST SWITCH ON FWD FA PANEL REQUIRES MEL DUE TO GALLEY MASTER SWITCH FAILED OPS CHECK AND PLACED ON MEL 25-25-00A. LAV SMOKE DETECTOR PLACED ON MEL 26-14-01. RETURNED TO SERVICE.
